Patients Crohn's disease
Have you experienced weight gain?
- 47 views
- 1 support
- 6 comments
Some people diagnosed with Crohn's may experience weight gain. This weight gain is sometimes attributed to Crohn's treatments / medications, but other reasons may include stress, lack of physical activity, and diet as result of the diagnosis.
Have you gained weight since you've had this condition? What do you attribute the weight gain to? Share your experience with other members.
I actually experienced some weight loss when I first started having symptoms and for a bit after diagnosis. Once I started treatment, however, and got my condition better under control - the weight loss stopped. I cannot say I have gained weight, but I also do not eat like I once did, but I am not losing weight either. Kind of staying at the same weight.
Yes, Since now reading this post I have realized that I have experienced some weight gain since starting Remicade - about 10 lbs... I do not know if I should be concerned. Anyone have anything similar?
I have actually lost 50 pounds since my first ever flare 6 months ago. Steroids have been the only thing that helps maintain my weight. I cannot seem to gain weight no matter how hard I try. I will be starting biologics soon and will give an update.
I fluctuate between 205 and 240 pounds. Prednisone makes me gain quite a bit if weight, however once im off of it i go back to my normal weight of between 205 and 215. The most significant weight loss since have Crohn's has been after having each child, then after a year or so of their births i gain my weight back even though i have never been considered "in remission".
See the signature
Just an update, I went up about 20 pounds with Remicade and I'm not a big eater. Doctors should warn people about this. Anyone else having weigh gain trouble?
I am 17 years old. i was diagnosed at 16. am when I first got sick ( didn’t know I had chrohns disease) i lost 20 pounds. I just felt so sick all the time and I had very constant bowel movements. once I was diagnosed I was put on prednisone right away. I started gaining lots of weight. I had “moon face” which made me feel even more bloated. I was on it for 4 months. I gained 40 pounds. I’m no longer on it, i’ve been off it for about 3 weeks, im now on humeria. haven’t lost any or the weight yet. I feel hopeless. anyone have any advice? does it get better?
Give your opinion
Members are also commenting on...
Articles to discover...
05/19/2023 | Advice
03/08/2023 | Testimonial
10/04/2018 | Advice
02/12/2019 | Advice
03/08/2018 | Advice
05/19/2017 | Testimonial
You wish to be notified of new comments
You have been subscribed